# SDR DXTA2013111205563

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 7,975 hours, 6,220 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216011
- Part serial: 0245
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,821 hours, 2,283 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT BRAKE GRABS.   R & R LT BRAKE ASSY IAW MM 32-42-01.  BLED SYS AND PERFORMED OPS CHECKS. OPS CHECKS SATISFACTORY AT THIS TIME.  TAXI, OPS, & LEAK CHECKED GOOD.
